Alert archive / Nebraska / Wind Chill Advisories in 2013

Wind Chill Advisory 4, NWS North Platte, NE

December 6, 201320 counties in Nebraska

NWS North Platte, NE issued this wind chill advisory at Dec 6, 2013, 11:13 AM MST for 20 counties in Nebraska. It took effect at Dec 6, 2013, 5:00 PM MST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 6, 2013, 11:13 AM MST (18:13 UTC)
In effect from
Dec 6, 2013, 5:00 PM MST
Expired
Dec 7, 2013, 11:00 AM MST
In force
18 hr
Issued by
NWS North Platte, NE

Counties Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 21 km from the middle of the area, began a volume at 18:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2013-12-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2013-12-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
966 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KLBF 061813
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1213 PM CST FRI DEC 6 2013

...ANOTHER BITTERLY COLD NIGHT EXPECTED...

.THE ARCTIC AIR THAT HAS BROUGHT THE BITTERLY COLD TEMPERATURES
THE PAST FEW NIGHTS REMAINS ACROSS THE AREA. THIS WILL RESULT IN
TEMPERATURES AGAIN FALLING WELL BELOW ZERO ACROSS MUCH OF THE
AREA. WHILE WINDS ARE EXPECTED TO ONLY BE 5 TO 10 MPH...THIS WILL
COMBINE WITH THE COLD TEMPERATURES TO PRODUCE BITTERLY COLD WIND
CHILL READINGS OF 20 TO 30 BELOW ZERO.

NEZ004>010-022>029-035>038-059-094-070815-
/O.EXP.KLBF.WC.Y.0003.000000T0000Z-131206T1800Z/
/O.NEW.KLBF.WC.Y.0004.131207T0000Z-131207T1800Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...
NORTH PLATTE...CODY...MERRIMAN...KILGORE
1213 PM CST FRI DEC 6 2013 /1113 AM MST FRI DEC 6 2013/

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO NOON CST /11 AM MST/ SATURDAY...
...WIND CHILL ADVISORY HAS EXPIRED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM CST /5 PM MST/ THIS
EVENING TO NOON CST /11 AM MST/ SATURDAY.

* TIMING...WIND CHILLS WILL RETURN TO DANGEROUS LEVELS THIS
  EVENING AND CONTINUE INTO TOMORROW MORNING.

* TEMPERATURES WILL RETURN TO 5 BELOW TO 15 BELOW ZERO TONIGHT.

* WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE
  EXPECTED TO RETURN THIS EVENING AND CONTINUE INTO TOMORROW
  MORNING.

* IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL 
  CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO 
  EXPOSED SKIN IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MASEK
3 follow-up statements
000 
WWUS43 KLBF 062158
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
358 PM CST FRI DEC 6 2013

...ANOTHER BITTERLY COLD NIGHT EXPECTED...

.THE ARCTIC AIR THAT HAS BROUGHT THE BITTERLY COLD TEMPERATURES
THE PAST FEW NIGHTS REMAINS ACROSS THE AREA. THIS WILL RESULT IN
TEMPERATURES AGAIN FALLING WELL BELOW ZERO ACROSS MUCH OF THE
AREA. WHILE WINDS ARE EXPECTED TO ONLY BE 5 TO 10 MPH...THIS WILL
COMBINE WITH THE COLD TEMPERATURES TO PRODUCE BITTERLY COLD WIND
CHILL READINGS OF 20 TO 30 BELOW ZERO.

NEZ004>010-022>029-035>038-059-094-071200-
/O.CON.KLBF.WC.Y.0004.131207T0000Z-131207T1800Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...
NORTH PLATTE...CODY...MERRIMAN...KILGORE
358 PM CST FRI DEC 6 2013 /258 PM MST FRI DEC 6 2013/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ SATURDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ SATURDAY. 

* TIMING...WIND CHILLS WILL RETURN TO DANGEROUS LEVELS THIS 
  EVENING AND CONTINUE INTO TOMORROW MORNING. 

* TEMPERATURES WILL RETURN TO 5 BELOW TO 15 BELOW ZERO TONIGHT.

* WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE
  EXPECTED THIS EVENING AND WILL CONTINUE INTO TOMORROW MORNING.

* IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL 
  CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO 
  EXPOSED SKIN IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MASEK
000 
WWUS43 KLBF 070913 AAA
WSWLBF

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
313 AM CST SAT DEC 7 2013

...BITTERLY COLD WIND CHILLS OVER WESTERN NEBRASKA THIS MORNING...

.ARCTIC AIR COMBINED WITH INCREASING SOUTHEAST WINDS WILL PRODUCE
DANGEROUS WIND CHILLS THIS MORNING OVER MOST OF WESTERN AND NORTH
CENTRAL NEBRASKA. THE LOWEST WIND CHILL READINGS WILL BE OVER THE
SNOW FIELD ALONG AND NORTH OF HIGHWAY 2 IN THE VALENTINE AREA.

NEZ005-006-008-025-026-071800-
/O.UPG.KLBF.WC.Y.0004.000000T0000Z-131207T1800Z/
/O.NEW.KLBF.WC.W.0002.131207T0913Z-131207T1800Z/
EASTERN CHERRY-KEYA PAHA-BROWN-THOMAS-BLAINE-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
THEDFORD...DUNNING
313 AM CST SAT DEC 7 2013

...WIND CHILL WARNING IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND
CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. THE WIND
CHILL ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...DANGEROUS WIND CHILL TEMPERATURES WILL CONTINUE OVER
  NORTH CENTRAL NEBRASKA THIS MORNING FROM VALENTINE TO THEDFORD. 

* TEMPERATURES FROM 15 TO 25 BELOW ZERO WILL SLOWLY IMPROVE
  THROUGH THE LATE MORNING.

* WIND CHILL VALUES BETWEEN 30 AND 40 DEGREES BELOW ZERO ARE
  EXPECTED THROUGH THE MORNING.

* IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL
  CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO
  EXPOSED SKIN IN LESS THAN 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NEZ004-007-009-010-022>024-027>029-035>038-059-094-071800-
/O.CON.KLBF.WC.Y.0004.000000T0000Z-131207T1800Z/
SHERIDAN-BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-LOUP-GARFIELD-WHEELER-
ARTHUR-MCPHERSON-LOGAN-CUSTER-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...SPENCER...
BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...TAYLOR...
BURWELL...BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...
NORTH PLATTE...CODY...MERRIMAN...KILGORE
313 AM CST SAT DEC 7 2013 /213 AM MST SAT DEC 7 2013/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM
MST/ TODAY. 

* TIMING...DANGEROUS WIND CHILLS WILL CONTINUE THROUGH THE
  MORNING.

* TEMPERATURES 5 BELOW TO 15 BELOW ZERO WILL GRADUALLY IMPROVE
  THROUGH THE MORNING.

* WIND CHILL VALUES BETWEEN 20 AND 30 DEGREES BELOW ZERO ARE
  EXPECTED. 

* IMPACTS...BITTER COLD TEMPERATURES COMBINED WITH WINDS WILL 
  CREATE DANGEROUS WIND CHILLS WHICH CAN CAUSE FROST BITE TO 
  EXPOSED SKIN IN LESS THAN 30 MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
000 
WWUS43 KLBF 071811
WSWLBF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1211 PM CST SAT DEC 7 2013

NEZ005-006-008-025-026-071915-
/O.EXP.KLBF.WC.W.0002.000000T0000Z-131207T1800Z/
EASTERN CHERRY-KEYA PAHA-BROWN-THOMAS-BLAINE-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
THEDFORD...DUNNING
1211 PM CST SAT DEC 7 2013

...WIND CHILL WARNING HAS EXPIRED...

THE WIND CHILL WARNING IS NO LONGER IN EFFECT. 

WIND CHILLS ACROSS NORTH CENTRAL NEBRASKA HAVE WARMED TO 10 TO 20
DEGREES BELOW ZERO...SO THE WIND CHILL WARNING HAS BEEN ALLOWED TO
EXPIRE. WIND CHILLS THIS AFTERNOON WILL RANGE FROM ZERO TO 15
BELOW ZERO. 

$$

NEZ004-007-009-010-022>024-027>029-035>038-059-094-071915-
/O.EXP.KLBF.WC.Y.0004.000000T0000Z-131207T1800Z/
SHERIDAN-BOYD-ROCK-HOLT-GARDEN-GRANT-HOOKER-LOUP-GARFIELD-WHEELER-
ARTHUR-MCPHERSON-LOGAN-CUSTER-LINCOLN-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...SPENCER...
BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN...TAYLOR...
BURWELL...BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...
NORTH PLATTE...CODY...MERRIMAN...KILGORE
1211 PM CST SAT DEC 7 2013 /1111 AM MST SAT DEC 7 2013/

...WIND CHILL ADVISORY HAS EXPIRED...

THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. 

WIND CHILLS ACROSS THE SANDHILLS...PORTIONS OF NORTH CENTRAL
NEBRASKA AND PORTIONS OF SOUTHWESTERN NEBRASKA HAVE INCREASED TO
MINUS 5 TO MINUS 15 DEGREES...SO THE WIND CHILL ADVISORY HAS BEEN
ALLOWED TO EXPIRE. WIND CHILLS THIS AFTERNOON WILL RANGE FROM
ZERO TO TEN BELOW ZERO.

$$

CLB

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Dec 6, 4:59 AM MST, 6 hours 14 minutes earlier.

Area forecast discussion, Dec 6, 4:59 AM MST, 6 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 AM CST FRI DEC 6 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 342 AM CST FRI DEC 6 2013

IN THE NEAR TERM MODELS IN GOOD AGREEMENT AND HAVE GOOD CONFIDENCE
IN THE FORECAST. COLD AIR LINGERS OVER WESTERN NEBRASKA WITH THE
COLDEST AIR OVER DEEP SNOW COVER ALONG AND NORTH OF HIGHWAY 2
GENERALLY NORTH OF AN OSHKOSH TO CHAMBERS LINE. SOUTH OF THIS LINE
VOID OF SNOW COVER. THIS HAS AFFECTED TEMPERATURE FORECAST
SIGNIFICANTLY THE LAST SEVERAL DAYS. SURFACE HIGH PRESSURE REMAINS
FIRMLY ENTRENCHED ALONG THE FRONT RANGE OF THE ROCKIES ONTO THE
NORTHERN PLAINS. UPSLOPE FLOW IN COLD AIR WILL BEGIN TO SQUEEZE
OUT LIMITED MOISTURE OVER THE HIGHER TERRAIN OF THE PINE RIDGE IN
SHERIDAN COUNTY THROUGH THE EVENING INTO THE EARLY MORNING ON
SATURDAY. HAVE SLIGHT CHANCE FOR LIGHT SNOW OVER NORTHERN SHERIDAN
COUNTY. TEMPERATURES TODAY AFTER A VERY COLD MORNING WILL STRUGGLE
INTO THE SINGLE DIGITS OVER AND NEAR THE SNOW FIELD...WITH MID
TEENS SOUTHWARD ACROSS SOUTHWEST NEBRASKA WITH MID AND HIGH
CLOUDS. NOT AS COLD TONIGHT WITH INCREASING CLOUDS AND WINDS
KEEPING THINGS MIXED. TEMPERATURES FROM ZERO OVER SOUTHWEST
NEBRASKA TO 10 BLOW OVER NORTHERN NEBRASKA.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 342 AM CST FRI DEC 6 2013

SYSTEM FORECASTED TO MOVE ACROSS THE AREA SATURDAY NIGHT AND SUNDAY
IS STILL ON TRACK. ISENTROPIC LIFT INCREASES DURING THE DAY SATURDAY
WITH CLOUD COVER THICKENING. LIGHT SNOW WILL LIKELY DEVELOP SATURDAY
EVENING AND CONTINUE INTO SUNDAY AS ISENTROPIC LIFT CONTINUES AND
THE ATMOSPHERE SATURATES. LIMITED MOISTURE AND WEAK LIFT WILL KEEP
ACTUAL LIQUID PRECIPITATION AMOUNTS LOW...JUST A FEW HUNDREDTHS OF
AN INCH...BUT COLD ARCTIC AIR WILL ALLOW FOR HIGH LIQUID TO SNOW
RATIOS ON THE ORDER OF 18 TO 1 OR SO. THIS WILL LEAD TO THE
POSSIBILITY OF 1 TO 3 INCHES OF FLUFFY SNOW ACCUMULATING EAST OF A
NORTH PLATTE TO AINSWORTH LINE...WITH AN INCH OR SO TO THE WEST OF
THIS LINE. BY SUNDAY EVENING DOWNGLIDE QUICKLY TAKES HOLD WITH ANY
REMAINING LIGHT SNOW RAPIDLY COMING TO AN END. SOUTHEAST WINDS AT 10
TO 20 MPH SATURDAY THROUGH SUNDAY MORNING...FOLLOWED BY NORTHWEST
WINDS AT 10 TO 20 MPH BY SUNDAY AFTERNOON COULD LEAD TO A LITTLE
BLOWING SNOW...BUT NOT EXPECTING THAT TO BE A REAL BIG DEAL AT THIS
POINT.

IN THE WAKE OF THE SYSTEM...ANOTHER STRONG ARCTIC COLD FRONT WILL
MOVE THROUGH SUNDAY NIGHT...CONTINUING THE CURRENT COLD SPELL INTO
MONDAY. SOME MODERATION IN TEMPERATURES ARE EXPECTED TUESDAY THROUGH
THURSDAY AS PACIFIC AIR TRIES TO WORK INTO THE REGION. AT THIS TIME
NO BIG WARM UPS ARE ANTICIPATED...BUT TEMPERATURES IN THE 30S WILL
FEEL PRETTY GOOD AFTER DAYS OF HIGHS IN THE SINGLE DIGITS AND
TEENS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 0558 AM CST FRI DEC 6 2013

MID AND HIGH CLOUDS WILL INCREASE OVER WESTERN NEBRASKA TODAY FROM
THE WEST. SOME AREAS OF LIGHT SNOW OR FLURRIES ARE POSSIBLE OVER
THE NEBRASKA PANHANDLE. WINDS WILL BE LIGHT UNDER 10 MPH TODAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL NOON CST /11 AM MST/ TODAY FOR
NEZ004>010-022>029-035>038-059-094.

&&

SHORT TERM...POWER
LONG TERM...TAYLOR
AVIATION...POWER
Hazardous weather outlook, Dec 6, 4:04 AM MST, 7 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 AM CST FRI DEC 6 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-071115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
504 AM CST FRI DEC 6 2013 /404 AM MST FRI DEC 6 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

DANGEROUS WIND CHILLS FROM 20 TO 30 BELOW ZERO WILL CONTINUE
THROUGH THE MORNING OVER WESTERN AND NORTH CENTRAL NEBRASKA.
CONDITIONS WILL IMPROVE THROUGH THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

AREAS OF LIGHT SNOW WILL SPREAD ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THROUGH THE DAY SATURDAY AND CONTINUE INTO SUNDAY. SNOW
ACCUMULATIONS ARE POSSIBLE WITH HIGHER AMOUNTS OF 1 TO 3 INCHES
EAST OF A LINE FROM BROKEN BOW TO AINSWORTH WHILE THE REMAINDER OF
WESTERN NEBRASKA WILL SEE AROUND AND INCH OF ACCUMULATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

POWER

In the hours before

Local storm report, Dec 6, 11:09 AM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1209 PM CST FRI DEC 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     EXTR WIND CHILL  1 WNW RUSHVILLE         42.72N 102.48W
12/05/2013  M-41 F           SHERIDAN           NE   MESONET

&&

SNIVELY
Local storm report, Dec 6, 11:10 AM MST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1210 PM CST FRI DEC 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     EXTR WIND CHILL  6 E GORDON              42.81N 102.09W
12/05/2013  M-39 F           CHERRY             NE   MESONET

&&

SNIVELY
Local storm report, Dec 6, 11:11 AM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1211 PM CST FRI DEC 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     EXTR WIND CHILL  3 E OGALLALA            41.13N 101.66W
12/05/2013  M-33 F           KEITH              NE   MESONET

&&

SNIVELY
Local storm report, Dec 6, 11:12 AM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1212 PM CST FRI DEC 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 AM     EXTR WIND CHILL  16 NW CLINTON           42.92N 102.57W
12/05/2013  M-32 F           SHERIDAN           NE   MESONET

&&

SNIVELY

Nearby

Wind Chill Advisories in Nebraska, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.